# SDR SWAA2023021696286

- Difficulty date: January 28, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 LOCATED AT BS 767 WL 156 AFT CARGO COMPARTMENT 2023-83755<[01] REPAIR DOCUMENTED ON TTG8Q00HHRKZ. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPAIR DOCUMENTED ON TTG8Q00HHRKZ.  SEE INDIVIDUAL SIGN OFFS BELOW.
